# SDR 98ZZZX3683

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300SQ
- Make and model: Cessna 414A
- Aircraft serial: 414A0416
- Engine: Cont TSIO550A
- System (JASC): 7520 · Engine Cooling System
- Part: Line
- Part number: 652293
- Condition: Cracked
- Location: Cooling System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED COOLANT LINE CAUSED LOSS OF COOLANT AND ENGINE SHUT DOWN.  LOG BOOKS NOT AVAILABLE AT TIME OF THIS REPORT.
